One-dimensional K-types in finite dimensional representations of semisimple Lie groups: A generalization of Helgason's theorem.
Mathematica Scandinavica, Tome 54 (1984), pp. 279-294
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1984__54_166897,
author = {Henrik Schlichtkrull},
title = {One-dimensional {K-types} in finite dimensional representations of semisimple {Lie} groups: {A} generalization of {Helgason's} theorem.},
journal = {Mathematica Scandinavica},
pages = {279--294},
year = {1984},
volume = {54},
zbl = {0545.22015},
url = {http://geodesic.mathdoc.fr/item/MS2_1984__54_166897/}
}
TY - JOUR AU - Henrik Schlichtkrull TI - One-dimensional K-types in finite dimensional representations of semisimple Lie groups: A generalization of Helgason's theorem. JO - Mathematica Scandinavica PY - 1984 SP - 279 EP - 294 VL - 54 UR - http://geodesic.mathdoc.fr/item/MS2_1984__54_166897/ ID - MS2_1984__54_166897 ER -
%0 Journal Article %A Henrik Schlichtkrull %T One-dimensional K-types in finite dimensional representations of semisimple Lie groups: A generalization of Helgason's theorem. %J Mathematica Scandinavica %D 1984 %P 279-294 %V 54 %U http://geodesic.mathdoc.fr/item/MS2_1984__54_166897/ %F MS2_1984__54_166897
Henrik Schlichtkrull. One-dimensional K-types in finite dimensional representations of semisimple Lie groups: A generalization of Helgason's theorem.. Mathematica Scandinavica, Tome 54 (1984), pp. 279-294. http://geodesic.mathdoc.fr/item/MS2_1984__54_166897/